Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

My cycles are really messed up

About 3 months ago my periods would usually start between 16-18th of the month and last about 7 days which is the norm for me, then the month after that the cycle started on about the 12th, then the following month after that it started on like the 4th. Well this month it started on the 6th and lasted 2 days. I just have the normal stress in life, nothing overboard. I had a tubal ligation done 4/16/2008, and we use the pull out method most of the time, dont like that stuff being left in there lol. What could be the problem? Any ideas?

Answer Question
 
Stephanie2107

Asked by Stephanie2107 at 6:54 PM on Oct. 21, 2009 in Health

Level 2 (5 Credits)
Answers (7)
  • I want to get the tubal thing done I think. I am breast feeding and use the mini pill and noticed that my pms cycles aren't as bad now that I'm not on the full pill. But the problem is that I got my period twice this month. Don't know why. It's not even a mini period of spotting...it's the real thing. Anyway, I don't know why your cycle is shortening, probably just life and stuff. I don't think anything is abnormal, not that I'm a doctor or anything. I want to ask you back how the tubal thing went. Do you feel any different? I heard stories that it can give bruises on your body or something. I know this lady that looks like she's got a black eye all the time because she got it done. Rumor or truth?
    mschanng

    Answer by mschanng at 6:23 AM on Oct. 22, 2009

  • I got my tubal done at the same time I had my scheduled csection with my dd Emmalee who is now 18mos back on 4/16/08 so I got 2 procedures done at once. I did not have the small incision tubal done but I can tell you in all honesty I regret my tubal. I wish I would have never had it done. I have also researched online that the tubal does not affect the menstral cycle at all so I am at a loss
    Stephanie2107

    Answer by Stephanie2107 at 7:20 AM on Oct. 22, 2009

  • I am kind of feeling like that too, like I will regret the decision. I will probably not get it done. Just don't want to be on the pill and don't like condoms and so I'm kind of at a loss at what to do for prevention. The side effects on drugs is not worth it for my system. And I'm scared of putting things inside of me. Any other suggestions? We use to do the timing thing and it worked out great but it feels so unfair to him so I don't ask for that anymore. Did you hear of any side effects on the shot? With my inactivity, I might as well just take the morning after pill.. HAHA!
    mschanng

    Answer by mschanng at 7:58 AM on Oct. 22, 2009

  • I had a Paraguard T IUD and it worked great, non hormonal. Thats a great contraceptive
    Stephanie2107

    Answer by Stephanie2107 at 8:08 AM on Oct. 22, 2009

  • how about those stories of it giving off poisoning or rusting or such? old wives tale??
    mschanng

    Answer by mschanng at 8:50 AM on Oct. 22, 2009

  • Not necessarily true, all you do itake antibiotics for a few days since the IUD is foreign to the body and thats it. The most your body will do is push it out of your uterus and it does not rust. I had mine in for 3yrs and I saw it when it came out and there was no rust what so ever
    Stephanie2107

    Answer by Stephanie2107 at 9:00 AM on Oct. 22, 2009

  • Thanks for the advice! I called my doc and they told me Mirena does it now with a progesterone release which I'm doing fine on with the minipill and that it's actually plastic now. So I've ordered it...and see how ti goes.
    mschanng

    Answer by mschanng at 8:59 PM on Oct. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN